Skip to Content

What if after an hour you take tylenol, you still have a fever?

Responses (1)

marjorie zych 10 May 2010

It depends how much Tylenol you took. Do you know why you are running a fever? If it is an infection brewing you may not get rid of the fever till you get on antibiotics. You can take the Tylenol every 4-6 hours if you need to just don't do it to long because it will affect your liver. Try some Motrin or Aleve with the Tylenol that's what I have to do in a pinch to get my fever down but I have to watch doing that because I am on blood thinners too so I can't take to much of those drugs myself. You can do the Tylenol every 4-6 hours and the Motrin or Aleve every 8 hours that should break it, again watch out for a sign of infection they cause high fevers in some people. Drink plenty of fluids if you can too. Hope this little tidbit helps. Hope you are feeling yourself again soon, rest.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions